Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 99, NWS Springfield, MO

March 31, 2008Dade County, Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 31, 2008, 1:07 PM CDT for Dade County, Lawrence County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2008, 1:07 PM CDT (18:07 UTC)
Expired
Mar 31, 2008, 1:48 PM CDT
In force
41 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Dade County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
Mar 31, 8:44 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
640 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 311809
SVRSGF
MOC057-109-311915-
/O.NEW.KSGF.SV.W.0099.080331T1807Z-080331T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DADE COUNTY IN SOUTHWEST MISSOURI...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 215 PM CDT.

* AT 102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SEVERE THUNDERSTORMS ACROSS EASTERN JASPER COUNTY...MOVING         
  NORTHEAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING         
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LOCKWOOD BY 115 PM CDT.
  GREENFIELD BY 125 PM CDT.
  MOUNT VERNON AND MILLER BY 130 PM CDT.
  EVERTON BY 135 PM CDT.

THE TOWNS OF SYLVANIA...RED OAK...MEINERT...LA 
RUSSELL...CEDARVILLE...ARCOLA...STOTTS CITY...SOUTH GREENFIELD AND 
PENNSBORO ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS 
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 32 AND 58.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

LAT...LON 3693 9407 3729 9406 3729 9409 3759 9408
      3757 9362 3692 9362
TIME...MOT...LOC 1807Z 249DEG 47KT 3745 9415 3736 9410
          3706 9420

$$

CRAMER
1 follow-up statement
000 
WWUS53 KSGF 311848
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 PM CDT MON MAR 31 2008

MOC057-109-311858-
/O.CAN.KSGF.SV.W.0099.000000T0000Z-080331T1915Z/
LAWRENCE MO-DADE MO-
148 PM CDT MON MAR 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR DADE AND LAWRENCE COUNTIES IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3693 9407 3729 9406 3729 9409 3759 9408
      3757 9362 3692 9362
TIME...MOT...LOC 1848Z 249DEG 47KT 3764 9352 3755 9347
          3725 9357

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 12:15 PM CDT, 52 minutes earlier.

Area forecast discussion, Mar 31, 12:15 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 PM CDT MON MAR 31 2008

...MESOSCALE CONVECTIVE DISCUSSION...

THE ENVIRONMENT OVER EXTREME SOUTHWEST MISSOURI IS BECOMING MORE
FAVORABLE FOR LARGE HAIL...DAMAGING WINDS...AND TORNADOES.  SO
FAR...STORMS HAVE BEEN MOSTLY ELEVATED...ALTHOUGH A COUPLE OF
SUPERCELLS HAVE BEEN ABLE TO EXTRACT PARCELS WITHIN THE BOUNDARY
LAYER TO PRODUCE TORNADOES.

TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ARE
APPROACHING THE MID 70S.  THIS WARMER ENVIRONMENT IS NOW ADVECTING
INTO SOUTHWEST MISSOURI.  WHEN MODIFYING THESE ADJUSTMENTS INTO AN
18Z WRF POINT FORECAST SOUNDING FOR NEWTON AND MCDONALD COUNTIES...A
SHARP INCREASE IN LOW LEVEL CAPE EXISTS.  MIXED LAYER CAPES INCREASE
TO AROUND 1000 J/KG.  MEANWHILE...SURFACE WINDS REMAIN BACKED TO
AROUND 170 TO 180 DEGREES...WHICH WILL BECOME MORE REALIZED IN THIS
EVOLVING ENVIRONMENT.  EFFECTIVE ENVIRONMENTAL HELICITIES IN THESE
REGION SHOULD INCREASE TO AROUND 200-300 M2S2.

STORMS THAT HAVE DEVELOPED OVER CRAIG COUNTY OKLAHOMA WILL BE MOVING
INTO EXTREME SOUTHWEST MISSOURI WITHIN THE NEXT HOUR OR TWO.  THE
NATIONAL WEATHER SERVICE WILL BE MONITORING THESE STORM CLOSELY FOR
TORNADO POTENTIAL.

CRAMER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Mar 31, 1:04 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 PM CDT MON MAR 31 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
104 PM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 DAMAGING WIND UP TO 70 MPH.
 LARGE HAIL UP TO GOLF BALL SIZE.
 ISOLATED TORNADOES.
 FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

 NUMEROUS SHOWERS AND THUNDERSTORMS WILL TRACK NORTHEAST ACROSS
 THE OUTLOOK AREA THIS AFTERNOON AND EVENING AS A COLD FRONT
 SWEEPS ACROSS THE AREA FROM WEST TO EAST. THIS ACTIVITY WILL
 CONTINUE TO EXPAND IN AREAS ALONG AND WEST OF A LINE FROM
 CASSVILLE TO SPRINGFIELD TO OSAGE BEACH THROUGH 400 PM...THIS
 INCLUDES EXTREME SOUTHEAST KANSAS AND MUCH OF WESTERN AND CENTRAL
 MISSOURI.

THUNDERSTORMS WILL PROGRESSIVELY SPREAD TO THE EAST THIS AFTERNOON. THE
RISK FOR SEVERE THUNDERSTORMS WILL STEADILY INCREASE FROM WEST TO
EAST FOR AREAS ALONG AND EAST OF A LINE FROM CASSVILLE TO
SPRINGFIELD TO OSAGE BEACH AFTER 300 PM.

 THE RISK FOR SEVERE WEATHER WILL END AFTER THE COLD FRONT MOVES
 THROUGH THE AREA. AT 100 PM...THE COLD FRONT WAS LOCATED OVER
 EASTERN KANSAS BACK INTO CENTRAL OKLAHOMA. THE FRONT WILL MOVE
INTO AREAS NEAR THE MISSOURI KANSAS STATE LINE AFTER 4 PM...MOVING
THROUGH THE WARSAW...BOLIVAR...SPRINGFIELD AND REEDS SPRING AREAS
BY 8 PM AND THE EASTERN OZARKS AFTER MIDNIGHT.

  DISCUSSION:

 SUPERCELL THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE
 COLD FRONT THIS AFTERNOON. AMPLE MOISTURE...INSTABILITY AND WIND
 SHEAR WILL BE AVAILABLE AHEAD OF THE COLD FRONT TO MAINTAIN THE
 RISK OF TORNADOES...HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS
 TO 70 MPH. HEADING INTO THIS EVENING...THUNDERSTORMS ARE EXPECTED
 TO COMBINE INTO A SQUALL LINE. THE MAIN SEVERE WEATHER RISKS
WITH THIS SQUALL LINE WILL BE WIND GUSTS UP TO 70 MPH AND HAIL TO
THE SIZE OF GOLF BALLS...HOWEVER ISOLATED TORNADOES WITHIN THE
LINE OF STORMS CANNOT BE RULED OUT.

 IN ADDITION TO SEVERE WEATHER...HEAVY RAINFALL AND FLASH FLOODING
 IS EXPECTED AS WELL. ONE TO THREE INCHES OF RAINFALL WILL
 ACCOMPANY THESE THUNDERSTORMS. VERY HEAVY DOWNPOURS OF RAIN WITHIN
 THIS ACTIVITY WILL LEAD TO RAPID RAINFALL ACCUMULATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  ANOTHER ROUND OF FLOODING AND SEVERE WEATHER WILL BE POSSIBLE
  WEDNESDAY NIGHT INTO THURSDAY. HEAVY RAINFALL IS EXPECTED
  ACROSS THE OUTLOOK AREA ALONG AND NORTH OF A STALLED FRONT.
  THERE WILL BE AT LEAST A SLIGHT RISK OF SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Mar 31, 11:08 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT MON MAR 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1108 AM     HAIL             PLEASANT HOPE           37.46N  93.27W
03/31/2008  E1.25 INCH       POLK               MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, Mar 31, 11:30 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 AM CDT MON MAR 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1129 AM     WALL CLOUD       4 NW ELKLAND            37.48N  93.08W
03/31/2008                   DALLAS             MO   EMERGENCY MNGR

&&

HATCH
Local storm report, Mar 31, 12:33 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1233 PM CDT MON MAR 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     5 SE PLEASANT HOPE      37.41N  93.21W
03/31/2008                   POLK               MO   TRAINED SPOTTER

            BARN DESTROYED...TIN WRAPPED AROUND TREES AND WINDOWS
            BLOWN OUT OF HOME.

&&

HATCH
Local storm report, Mar 31, 12:48 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT MON MAR 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1247 PM     FLASH FLOOD      EL DORADO SPRINGS       37.88N  94.02W
03/31/2008                   CEDAR              MO   EMERGENCY MNGR

            SEVERAL ROADS CLOSED TO THROUGH TRAFFIC ACROSS TOWN.
            POSSIBLE EVACUATIONS FOR SOME HONES IN LOW AREAS NEAR
            TOWN.

&&

HATCH
Local storm report, Mar 31, 12:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 PM CDT MON MAR 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      WARSAW                  38.24N  93.38W
03/31/2008                   BENTON             MO   LAW ENFORCEMENT

            HIGHWAY 83 CLOSED TO TRAFFIC DUE TO HIGH WATER.

&&

HATCH
Local storm report, Mar 31, 12:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 PM CDT MON MAR 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1251 PM     FLASH FLOOD      NEVADA                  37.84N  94.35W
03/31/2008                   VERNON             MO   EMERGENCY MNGR

            WATER REPORTED OVER HIGHWAY 54 NEAR NEVADA.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:35 PM CDTAreal Flood WarningSGFBarry, Douglas, Howell, Oregon, Ozark, Shannon and 3 more12 hr
Mar 30, 11:05 PM CDTAreal Flood WarningSGFDallas9 hr
Mar 31, 7:51 AM CDTFlash Flood WarningSGFBarton, Benton, Cedar, Dade, Hickory, Jasper and 4 more12 hr
Mar 31, 7:58 AM CDTAreal Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon53 hr
Mar 31, 8:22 AM CDTTornado WarningSGFJasper, Newton53 min
Mar 31, 8:42 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, St. Clair, Vernon63 min
Mar 31, 9:14 AM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence61 min
Mar 31, 9:26 AM CDTTornado WarningSGFCedar, Hickory, Polk, St. Clair45 min
Mar 31, 9:39 AM CDTTornado WarningSGFJasper, Lawrence66 min
Mar 31, 9:59 AM CDTTornado WarningSGFDade, Greene, Polk61 min
Mar 31, 10:08 AM CDTTornado WarningSGFLawrence37 min
Mar 31, 10:10 AM CDTSevere Thunderstorm WarningSGFVernon65 min
Mar 31, 10:33 AM CDTAreal Flood AdvisorySGFBenton, Camden, Dade, Dallas, Greene, Hickory and 6 more6 hr
Mar 31, 10:34 AM CDTTornado WarningSGFGreene41 min
Mar 31, 10:49 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon71 min
Mar 31, 10:57 AM CDTTornado WarningSGFBarton, Vernon63 min
Mar 31, 11:04 AM CDTTornado WarningSGFDallas, Polk, Webster41 min
Mar 31, 11:34 AM CDTTornado WarningSGFDallas, Laclede, Webster42 min
Mar 31, 11:56 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon64 min
Mar 31, 12:05 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Maries, Miller, Morgan and 2 more6 hr
Mar 31, 12:07 PM CDTTornado WarningSGFCamden, Dallas, Laclede21 min
Mar 31, 12:08 PM CDTTornado WarningSGFSt. Clair55 min
Mar 31, 12:19 PM CDTSevere Thunderstorm WarningSGFJasper, Newton71 min
Mar 31, 12:21 PM CDTTornado WarningSGFBenton, Hickory, St. Clair54 min
Mar 31, 12:54 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan, St. Clair81 min
Mar 31, 1:15 PM CDTFlash Flood WarningSGFBarry, Christian, Dade, Dallas, Greene, Lawrence and 5 more6 hr
Mar 31, 1:42 PM CDTSevere Thunderstorm WarningSGFNewton70 min
Mar 31, 1:45 PM CDTTornado WarningSGFCedar, Polk21 min
Mar 31, 1:51 PM CDTSevere Thunderstorm WarningSGFMcDonald54 min
Mar 31, 2:15 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Miller, Polk and 1 more75 min
Mar 31, 2:17 PM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence73 min
Mar 31, 2:30 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Stone75 min
Mar 31, 2:47 PM CDTSevere Thunderstorm WarningSGFWebster, Wright43 min
Mar 31, 2:57 PM CDTRiver Flood WarningSGFPulaski44 hr
Mar 31, 2:57 PM CDTRiver Flood WarningSGFVernon5 days
Mar 31, 2:57 PM CDTRiver Flood WarningSGFCedar22 hr
Mar 31, 3:02 PM CDTFlash Flood WarningSGFDent, Douglas, Howell, Laclede, Oregon, Ozark and 7 more6 hr
Mar 31, 3:04 PM CDTSevere Thunderstorm WarningSGFWebster71 min
Mar 31, 3:07 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas48 min
Mar 31, 3:13 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney77 min
Mar 31, 3:22 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede68 min
Mar 31, 3:43 PM CDTSevere Thunderstorm WarningSGFWright77 min
Mar 31, 4:03 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas72 min
Mar 31, 4:10 PM CDTSevere Thunderstorm WarningSGFDouglas80 min
Mar 31, 4:27 PM CDTSevere Thunderstorm WarningSGFOzark78 min
Mar 31, 4:40 PM CDTSevere Thunderstorm WarningSGFTexas66 min
Mar 31, 4:59 PM CDTTornado WarningSGFOzark47 min
Mar 31, 5:09 PM CDTSevere Thunderstorm WarningSGFHowell81 min
Mar 31, 5:34 PM CDTTornado WarningSGFHowell52 min
Mar 31, 5:44 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon76 min
Mar 31, 5:45 PM CDTFlash Flood WarningSGFMaries, Phelps, Pulaski3 hr
Mar 31, 5:52 PM CDTAreal Flood WarningSGFCamden, Dallas, Laclede, Miller, Morgan, Pulaski39 hr
Mar 31, 5:57 PM CDTTornado WarningSGFOregon, Shannon63 min
Mar 31, 6:41 PM CDTAreal Flood WarningSGFBarry, Barton, Benton, Cedar, Christian, Dade and 13 more38 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.